# SDR YENA2021060300348

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 70,569 hours, 25,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 329, JFK-RSW.  ( PACKS )  N564JB OPERATING FLIGHT 329 JFK - RSW REPORTED THE FOLLOWING CABIN ODOR EVENT UPON ARRIVAL INTO RSW, "" F/A'S REPORTED DIRTY SOCK SMELL ROW 14 AND FWD BELOW 10,000 IN DESCENT"". NO 30 DAY HISTORY; C/W INFO NOICE 2017-T015F. FOUND ODOR COMING FROM PACK #2. PLACED PACK #2 ON MEL 21-52-01A CAT C. PLACARD INSTALLED. MX-4 UPDATED. MCC DAVID NOTIFIED.
